MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C16000 PROCESSING MODULE; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 03L77-01
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated magnesium result generated on a 89 years old male patient on the architect c16000.The following data was provided.(b)(6) 2025, sid (b)(6), initial result =3.35 mmol/l, repeat result from another instrument 0.94 mmol/l.The customer uses reference range 1.60 ¿ 2.60 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Complete information for section a1 - patient identifier: sid (b)(6).All available patient information was included.Additional patient details are not available.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely elevated magnesium result generated on (b)(6) male patient on the architect c16000.The following data was provided.(b)(6) 2025, sid (b)(6), initial result =3.35 mmol/l, repeat result from another instrument 0.94 mmol/l.The customer uses reference range 1.60 ¿ 2.60 mmol/l.No impact to patient management was reported.
 
Additional Manufacturer Narrative
Concomitant information was updated for lot# 75412ud00 from 03p68-21 to 03p68-34.The field service representative (fsr) inspected the architect c16000 processing module, serial number (b)(6) and found a blockage in the waste line an hcw pump out to t ftg (rohs) tubing and cleared the clog.Removal of the clog from the hcw pump out to t ftg (rohs) resolved the issue.The instrument service history review revealed no additional service tickets associated with discrepant/erratic magnesium.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending did not identify any trends for the architect c16000 processing module with regards to the customer reported event.A review of trending data associated with the hcw pump out to t ftg (rohs) did not identify any trends.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the architect c16000 processing module, serial number (b)(6) or the hcw pump out to t ftg (rohs) were identified.

Brand Name
ARCHITECT C16000 PROCESSING MODULE
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23986171
Report Number3016438761-2026-00011
Device Sequence Number4630159
Product Code JJE
UDI-Device Identifier00380740005924
UDI-Public(01)00380740005924
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03L77-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC MAGNESIUM (3750T), 03P68-34, 75412UD00; CC MAGNESIUM 1000T, 03P68-21, 75412UD00; TUBING, PERISTALTIC HEAD (ROHS), 7-35009685-04, UN; TUBING, PERISTALTIC HEAD (ROHS), 7-35009685-04, UN
Patient Age89 YR
Patient SexMale